# SDR CALA2015120400968

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 86,679 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE & AREA BELOW THE FLOOR LT STATION 1681, BETWEEN LBL 0 & LBL 60, SUBFLOOR SHOWS EVIDENCE OF SURFACE CORROSION.  REMOVED CORROSION ON DECK PLATE, STATION 1681, LBL 12, LBL 24, LBL 40 X LBL 48, MAT LOST LBL 12 .031, LBL24, .016,LBL 40 .018 & AREAS BEYOND LIMITS LBL 48, .005 WITHIN LIMITS IAW SRM 53-60-51 FIG 101.  FABRICATED REPAIR DOUBLER IAW SRM 53-60-51 REP 2.  TREATED, PRIMED & TOP COATED AREAS IAW AMM 51-21-04.
